Page personnelle de Gaspard Jankowiak

FR|EN


Publications

Articles soumis (preprints)

  1. Non-Conforming Multiscale Finite Element Method for Stokes Flows in Heterogeneous Media. Part II: error estimates for periodic microstructure A. Lozinski , G. J.

    soumis arXiv

  2. Fractional Sobolev and Hardy-Littlewood-Sobolev inequalities G. J. , V.H. Nguyen

    soumis arXiv · HAL

Articles acceptés

  1. Comparison and calibration of different electroporation models - Application to rabbit livers experiments G. J. , C. Taing , C. Poignard , A. Collin

    ESAIM: Proceedings and surveys | à paraître HAL

Articles publiés

  1. Micro- and macroscopic modeling of crowding and pushing in corridors M. Fischer , G. J. , M.-T. Wolfram

    NHM | 2020 Vol. 15 (3): 405-426 arXiv · HAL · PDF · DOI

  2. Modelling adhesion-independent cell migration G. J. , D. Peurichard , A. Reversat , C. Schmeiser , M. Sixt

    M³AS | 2020 Vol. 30 (3): 513-537 arXiv · HAL · PDF · DOI

  3. Onofri inequalities and rigidity results J. Dolbeault , M.J. Esteban , G. J.

    Discrete and Continuous Dynamical System - A | 2017 Vol. 37 (6): 3059-3078 arXiv · HAL · PDF · DOI

  4. The Moser-Trudinger-Onofri inequality J. Dolbeault , M.J. Esteban , G. J.

    Chinese Annals of Mathematics. Series B | 2015 Vol. 36 (5): 777–802 arXiv · HAL · PDF · DOI

  5. Sobolev and Hardy-Littlewood-Sobolev inequalities J. Dolbeault , G. J.

    Journal of Differential Equations | 2014 Vol. 257 (6): 1689-1720 arXiv · HAL · PDF · DOI

  6. Stationary solutions of Keller-Segel type crowd motion and herding models: multiplicity and dynamical stability J. Dolbeault , G. J. , P.A. Markowich

    Mathematics and Mechanics of Complex Systems | 2015 Vol. 3 (3): 211–242 arXiv · HAL · PDF · DOI


devoluy skier